Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Emergency surgery after ruptured ectopic pregnancy,internal bleeding,discomfort,pain

I RECENTLY HAD EMERGENCY SURGERY DUE TO A RUPTURED ECTOPIC PREGNANCY ,I AM STILL IN ALOT OF DISCOMFORT AND GET GOOSEBUMPS AFTER THE PAIN . ON IRON TABLETS TO GET MY BLOOD COUNT BACK UP,HAD ALOT OF INTERNAL BLEEDING ASWELL,I JUST FEEL SOMETHING IS NOT RIGHT.ANY ANSWERS OR SUGGESTIONS WOULD BE APPRECIATED.
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
Hi, sorry for the mishap. I don't know what type of surgery you had? & how much time has passed? If it is a major abdominal surgery then it will take some time to heal. Along with iron tablets you should take healthy balanced diet and I hope your doctor must have given you some pain killers to ease your discomfort. If you have any concern you can always go for an ultrasound to make sure all is fine inside. Take care.
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor